# SDR 2006UALA00032

- Difficulty date: January 6, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 38,371 hours, 28,306 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERIOR SKIN 10 INCHES FROM AFT EDGE 21 INCHES FROM BOTTOM DENT WRINKLE SKIN OIL CANS 3 INCHES AFT OF DENT.    REMOVED DAMAGE FABRICATED DOUBLER PER SRM 51-40-02,51-20-01 AND SRM 51-21-41 AND INSTALLED.
